# SDR UPS96221506

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Cracked
- Location: Bs 863
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  STR 4R CRACKED STA 863 RT FLANGE LIP.  REPAIRED STR 4R STA 863 IAW SRM 51-30-2, 53-10-1, 53-10-3, AND MM 51-20-21, 51-20-31.
